MathSciNet Relay Station
MathSciNet bibliographic data
MR535721 (80j:46058) 46E35
Mazʹja, V. G.; Šapošnikova, T. O. Traces and extensions of the multipliers in the space $w\sb{p}\sp{l}$. (Russian) Uspekhi Mat. Nauk 34 (1979), no. 2(206), 205–206.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement